# SDR HNAA9890671

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal
- Part number: 236154
- Condition: Failed
- Location: E/E Compt
- Part time: 36,520 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 3455 - ODOR EVIDENT AT AFT CABIN AND FLIGHT DECK.  REPLACED BURNED EXTERNAL LIGHTING RING TERMINAL AND CHAFED WIRE TO TERMINAL X1 OF RELAY 3341-K1.  (M)
